| Model Number |
G55652 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/08/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that after the ciaglia blue rhino percutaneous tracheostomy introducer set with versa tube was placed, it would not properly ventilate due to a cuff leak.Another cannula was placed to complete the procedure, and there were no injuries or additional procedures.